My vl has come back up this past 3 months. I have noticed during this time that my injections sites were not rashing and reddening like they were before. Sometimes not at all. I just recieved a new 3 month supply and did the first shot out of it this past Friday night. I am wondering if I got some bad peg. I still have my used syringes and wonder if I should take to my Doc and let her test them. Anyone else have this happen to them?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...